# SDR ARWA20020107

- Difficulty date: January 5, 2002
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: N308GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1133
- Aircraft time: 61,517 hours, 27,125 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 8DJ116WAY1
- Part serial: R0933
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

LOG PAGE 21540. DISCREPANCY: #1 ENGINE STARTER ACCELERATES N3 TO 46% VERY RAPIDILY THEN CUTS OUT BEFORE FULL ENGINE LIGHT UP. CORRECTIVE ACTION: REMOVED AND REPLACED N3 INDICATOR IAW MM 77-12-03 OPS CK NORMAL IAW MM 71-00. AIRCRAFT RETURN TO SERVICE.
